# SDR UALA2012062203327

- Difficulty date: June 22, 2012
- Submitted: August 17, 2012
- Operation: Air carrier
- Aircraft: N817UA
- Make and model: Airbus A319-131
- Aircraft serial: 873
- Aircraft time: 47,395 hours, 18,884 cycles
- Engine: Iae V2522A5
- System (JASC): 3150 · Central Warning
- Part: Sdac
- Part number: 350E5500201
- Part serial: 248
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GREEN HYD LOW, FLIGHT DIVERTED.  REMOVED AND REPLACED SDAC 2 PER AMM.  OPS CHECK GOOD NO FAILURE NOTED.  AFTER SEQUENCING DOORS, FOUND GREEN HYD SYST TO BE OVERSERVICED.  PERFORMED QUICK SERVICE TO DRAIN SYSTEM TO PROPER LEVEL.
